MathSciNet Relay Station
MathSciNet bibliographic data
MR2250444 35J55 (35B20 35J60 92D25)
Du, Yihong; Wang, Mingxin Asymptotic behaviour of positive steady states to a predator-prey model. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006), no. 4, 759–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement